Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2019

FIXED POINT OF CONTINUOUS MAPPINGS DEFINED ON AN ARBITRARY INTERVAL

OSMAN ALAGÖZ, Birol Gunduz, Sezgin Akbulut

Miskolc Mathematical Notes Cilt 20 · Sayı 2 · ss. 719–728 · 01.01.2019
DOI ile aç

Özet

In this work, we consider an iterative method given by Karaca and Yildirim [6] to approximate fixed point of continuous mappings defined on an arbitrary interval. Then, we give a necessary and sufficient condition for convergence theorem. We also compare the rate of convergence between the other iteration methods. Finally, we provide a numerical example which supports our theoretical results. Our findings improve corresponding results in the contemporary literature.

Atıf için künye

ALAGÖZ, O., Gunduz, B., & Akbulut, S. (2019). FIXED POINT OF CONTINUOUS MAPPINGS DEFINED ON AN ARBITRARY INTERVAL. Miskolc Mathematical Notes, 20(2), 719–728. https://doi.org/10.18514/mmn.2019.2509

BibTeX
@article{alagoz2019-73294,
  author = {ALAGÖZ, OSMAN and Gunduz, Birol and Akbulut, Sezgin},
  title = {FIXED POINT OF CONTINUOUS MAPPINGS DEFINED ON AN ARBITRARY INTERVAL},
  journal = {Miskolc Mathematical Notes},
  year = {2019},
  volume = {20},
  number = {2},
  pages = {719--728},
  issn = {1787-2405},
  doi = {10.18514/mmn.2019.2509},
  url = {https://akademik.atauni.edu.tr/yayinlar/73294-fixed-point-of-continuous-mappings-defined-on-an-arbitrary-interval}
}